# SDR REXA2023112000984

- Difficulty date: October 23, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670338241
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY CENTER CARGO DOOR F.S. 645 STUB FRAME IS CORRODED BETWEEN STGR 26L TO STGR 25L.    REMOVED AND REPLACED STUB FRAME P/N SH670-33824-1 IAW CRJ 900 SRM 51-42-21-001-001-A01.
